# SDR ABXA2022071478

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767
- Aircraft serial: 22227
- Aircraft time: 90,703 hours, 41,220 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT HYD QTY FLUX FROM .82 TO 1.5 AND BLANKING. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE RIGHT HAND HYD. QTY PER MEL29-33-2. VERIFIED RIGHT HYD QTY. AIRCRAFT RETURNED TO SERVICE.
